# SDR ABXA030292

- Difficulty date: June 24, 2003
- Submitted: July 22, 2003
- Operation: Air carrier
- Aircraft: N983AX
- Make and model: Doug DC-9-32
- Aircraft serial: 47257
- Aircraft time: 71,224 hours, 82,296 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Jackscrew
- Part number: 59109625
- Condition: Corroded
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HORIZONTAL STABILIZER JACKSCREW HAD 4 EA PITTED THREADS.  REPLACED JACKSCREW IAW DC-9 MM 27-40-01-4-0001.
